# SDR DALA2015052703519

- Difficulty date: May 25, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER SKIN, BS 1484, BETWEEN LONGERON 2R-3R.  REPAIRED IAW SRM 51-10-3, 51-30-02, 51-30-05, AND ERA 534366-14, REV O.
